Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
H. A. David, P. C. Joshi "Recurrence Relations Between Moments of Order Statistics for Exchangeable Variates," The Annals of Mathematical Statistics, Ann. Math. Statist. 39(1), 272-274, (February, 1968)